Ushiroya , Noboru - Dual Ramanujan-Fourier series

hrj:2541 - Hardy-Ramanujan Journal, January 11, 2018, Volume 40
Dual Ramanujan-Fourier series

Authors: Ushiroya , Noboru

Let cq(n) be the Ramanujan sums. Many results concerning Ramanujan-Fourier series f (n) = ∞ q=1 aqcq(n) are obtained by many mathematicians. In this paper we study series of the form f (q) = ∞ n=1 ancq(n), which we call dual Ramanujan-Fourier series. We extend Lucht's theorem and Delange's theorem to this case and obtain some results.


Source : oai:HAL:hal-01671222v1
Volume: Volume 40
Published on: January 11, 2018
Submitted on: November 22, 2016
Keywords: Ramanujan-Fourier series,Ramanujan sums,arithmetic functions,multiplicative functions 2010,MSC : 11A25, 11N37, [ MATH ] Mathematics [math]


Share

Consultation statistics

This page has been seen 305 times.
This article's PDF has been downloaded 120 times.